# SDR AALA201612059014

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 24,042 hours, 9,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING SMALL EXIT SIGN AT 4R DOOR.  MAINTENANCE REPLACED EXIT SIGN AND ACCOMPLISHED SATISFACTORY OPS CHECK.
